Translator Disclaimer
April 2021 Compact Toeplitz operators products on Hardy–Sobolev spaces over the unit polydisk
Li He, Guangfu Cao
Rocky Mountain J. Math. 51(2): 549-570 (April 2021). DOI: 10.1216/rmj.2021.51.549

Abstract

We study the compactness of finite sums of products of two Toeplitz operators on Hardy–Sobolev spaces over the unit polydisk Hβ2(𝔻n). We calculate the essential norm of these operators and answer the question of when a Toeplitz operator on Hβ2(𝔻n) is Fredholm.

Citation

Download Citation

Li He. Guangfu Cao. "Compact Toeplitz operators products on Hardy–Sobolev spaces over the unit polydisk." Rocky Mountain J. Math. 51 (2) 549 - 570, April 2021. https://doi.org/10.1216/rmj.2021.51.549

Information

Received: 30 April 2019; Revised: 16 August 2020; Accepted: 15 September 2020; Published: April 2021
First available in Project Euclid: 25 June 2021

Digital Object Identifier: 10.1216/rmj.2021.51.549

Subjects:
Primary: 32A37 , 47B35
Secondary: 47A30 , 47A53

Keywords: Fredholm operator , Hardy–Sobolev space , Toeplitz operator

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 2 • April 2021
Back to Top